UM  > 科技學院
EXPONENTIAL–POLYNOMIAL CLOSURE METHOD FOR SOLVING TRUNCATED KOLMOGOROV–FELLER EQUATION
H. T. ZHU1; G. K. ER2; V. P. IU2; K. P. KOU2
2011-06-02
Source PublicationInternational Journal of Computational Methods
ISSN0219-8762
Volume9Issue:1
Abstract

The probability density function (PDF) solution of the response is formulated for nonlinear systems under discrete Poisson impulse excitation. The PDF solution is governed by the Kolmogorov–Feller (KF) equation, which is approximately solved by the exponential–polynomial closure (EPC) method. A Duffing oscillator is further investigated in the case of either Gaussian or non-Gaussian distributed amplitude of Poisson impulse to show the effectiveness of the EPC method in these cases. The numerical analysis shows that the EPC method with the polynomial order being 6 presents a good result compared with the simulated result, even in the tails of the PDF of the oscillator response.

KeywordNonlinear Probability Density Function Stochastic Process Poisson Impulse
DOI10.1142/S021987621240018X
Indexed BySCI
Language英语
WOS Research AreaEngineering ; Mathematics
WOS SubjectEngineering, Multidisciplinary ; Mathematics, Interdisciplinary Applications
WOS IDWOS:000302997100018
Fulltext Access
Citation statistics
Cited Times [WOS]:1   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionFaculty of Science and Technology
Corresponding AuthorH. T. ZHU
Affiliation1.Department of Civil Engineering Tianjin University, Tianjin 300072, P. R. China
2.Department of Civil and Environmental Engineering University of Macau, Macao SAR, P. R. China
Recommended Citation
GB/T 7714
H. T. ZHU,G. K. ER,V. P. IU,et al. EXPONENTIAL–POLYNOMIAL CLOSURE METHOD FOR SOLVING TRUNCATED KOLMOGOROV–FELLER EQUATION[J]. International Journal of Computational Methods,2011,9(1).
APA H. T. ZHU,G. K. ER,V. P. IU,&K. P. KOU.(2011).EXPONENTIAL–POLYNOMIAL CLOSURE METHOD FOR SOLVING TRUNCATED KOLMOGOROV–FELLER EQUATION.International Journal of Computational Methods,9(1).
MLA H. T. ZHU,et al."EXPONENTIAL–POLYNOMIAL CLOSURE METHOD FOR SOLVING TRUNCATED KOLMOGOROV–FELLER EQUATION".International Journal of Computational Methods 9.1(2011).
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[H. T. ZHU]'s Articles
[G. K. ER]'s Articles
[V. P. IU]'s Articles
Baidu academic
Similar articles in Baidu academic
[H. T. ZHU]'s Articles
[G. K. ER]'s Articles
[V. P. IU]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[H. T. ZHU]'s Articles
[G. K. ER]'s Articles
[V. P. IU]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.